

2024 JUNIOR RESEARCH DAY



Spring Paris Meeting April 23, 2024

11 Place Marcelin Berthelot, 75005 Paris, France

[08:30] Arrivals and Coffee/Snacks (25 minutes) [08:55] Few words on the workshop organization (5 minutes)

[09:00] Session 1: Political Economy

1. Emilie Wojcieszynski (Utrecht University) – 25 minutes

"The Power of the Pen: Influences of Lobbying on the Legislative Procedure in Europe"
Hugo Subtil (University of Zurich) – 15 minutes

"Social Learning of Political Elites -- Peer effects in legislators' political speech" **Rosanne Logeart** (Paris School of Economics) - 15 minutes
"Does Access Mean Success? Connection to Policy-Makers and Lobbying Success"

"Does Access Mean Success? Connection to Policy-Makers and Lobbying Success of Political Actors"

 Joel Kariel (Competition and Markets Authority) – 15 minutes "Communicating Competition Policy: Assessing the Effects of Competition Regimes through Text Analysis"

[10:30] Break 1 (30 minutes)

[11:00] Session 2: Trade & Taxation

- 5. **Manon François** (EU Tax Observatory) 25 minutes "Profit Shifting by French Firms"
- 6. **Marc-Antoine Faure** (CNRS, EconomiX) 15 minutes "Was Maritime Trade Random? A Long Run Approach."
- 7. Alice Chiocchetti (Paris School of Economics) 15 minutes "Patents and Profit Shifting"
- 8. **Farida Abdelsalam** (Université Paris 1 Panthéon Sorbonne) 15 minutes "Imported intermediate inputs and firm hierarchies: Evidence from French Firms"

[12:30] Lunch (1 hour 15 minutes)

[13:45] Session 3: Innovation & Firms

- 9. **Aseem Patel** (University of Essex) 25 minutes "Automation, Market Power and Welfare"
- 10. **David Marguerit** (LISER) 15 minutes "Augmenting or Automating Labor? The Effect of AI Exposure on New Work, Employment, and Wages"
- 11. Fabien Petit (UCL, CEPEO) 15 minutes"The Employment Impact of Emerging Digital Technologies"
- 12. **Jean-Baptiste Chaniot** (CREST, Collège de France) 15 minutes "The missing worker: Innovation and Demographics after WWI"

[15:15] Break 2 (20 minutes)



2024 JUNIOR RESEARCH DAY



Spring Paris Meeting April 23, 2024

11 Place Marcelin Berthelot, 75005 Paris, France

[15:35] Session 4: Network & Gender

- 13. **Johannes Gaul** (Uni Mannheim) 25 minutes "Tax Competition Networks"
- 14. **Kenza Elass** (Bocconi University) 15 minutes "What do women want in a job? Gender-biased preferences and the reservation wage gap"
- Aliénor Bisantis (Aix-Marseille School of Economics) 15 minutes "Missing Women in Research"

[16:45] Break 3 (20 minutes)

[17:05] Session 5: Pitch an idea

- Héloïse Cloléry (CREST, Ecole Polytechnique) 6 minutes "Political Non-Compliance: the Impact of Heterogeneous Preferences on Policy Effectiveness and Trust"
- 17. **Sahar Sangi** (University of Amsterdam) 6 minutes "Communication and Competition"
- Lucie Giorgi (Aix-Marseille School of Economics) 6 minutes
 "Introduction of co-education in French elementary schools during the 1960's"
- 19. **Luc Paluskiewicz** (Collège de France, Paris School of Economics) 6 minutes "How to Silence your Researchers? Innovation in Illiberal Democracies."
- 20. **Peio Villanueva** (Université Paris-Dauphine) 6 minutes "Carbon Pricing and Allocative Efficiency"

[17:55] Concluding remarks